Mathematical Logic Quarterly

Cover image for Mathematical Logic Quarterly

September 2004

Volume 50, Issue 4-5

Pages 327–524

    1. Preface: MLQ - Math. Log. Quart. 4–5/2004 (pages 327–328)

      Vasco Brattka, Peter Hertling, Ker-I Ko and Ning Zhong

      Version of Record online: 18 AUG 2004 | DOI: 10.1002/malq.200490000

    2. Index sets for computable differential equations (pages 329–344)

      Douglas Cenzer and Jeffrey B. Remmel

      Version of Record online: 18 AUG 2004 | DOI: 10.1002/malq.200310102

    3. Degrees of d. c. e. reals (pages 345–350)

      Rod Downey, Guohua Wu and Xizhong Zheng

      Version of Record online: 18 AUG 2004 | DOI: 10.1002/malq.200310103

    4. Density and Baire category in recursive topology (pages 381–391)

      Iraj Kalantari and Larry Welch

      Version of Record online: 18 AUG 2004 | DOI: 10.1002/malq.200310106

    5. Computable operators on regular sets (pages 392–404)

      Martin Ziegler

      Version of Record online: 18 AUG 2004 | DOI: 10.1002/malq.200310107

    6. Weak computability and representation of reals (pages 431–442)

      Xizhong Zheng and Robert Rettinger

      Version of Record online: 18 AUG 2004 | DOI: 10.1002/malq.200310110

    7. Baire category and nowhere differentiability for feasible real functions (pages 460–472)

      Josef M. Breutzmann, David W. Juedes and Jack H. Lutz

      Version of Record online: 18 AUG 2004 | DOI: 10.1002/malq.200310112

    8. First steps in constructive game theory (pages 501–506)

      Douglas S. Bridges

      Version of Record online: 18 AUG 2004 | DOI: 10.1002/malq.200310115

SEARCH

SEARCH BY CITATION